Efficient explicit formulae for genus 2 hyperelliptic curves over prime fields and their implementations

TitleEfficient explicit formulae for genus 2 hyperelliptic curves over prime fields and their implementations
Publication TypeConference Proceedings
Year of Conference2007
AuthorsFan, X., and G. Gong
Conference Namethe Proceedings of Selected Areas in Cryptography, Lecture Notes in Computer Science
Volume4876
EditionAdams et al. (Eds)
Pagination155-172
Date Published09-2007
PublisherSpringer-Verlag
Conference LocationOttawa, Canada